# SDR BSYR201309092058

- Difficulty date: September 7, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N761AY
- Make and model: Cessna 210
- Aircraft serial: 21062113
- Aircraft time: 13,826 hours
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Condition: Failed
- Location: Vacuum System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

20 MINUTES AFTER DEPARTURE, VACUUM  PUMP FAILED.   PILOT RETURNED AND LANDED SAFELY AT BUY WITHOUT INCIDENT.
